Existence Solutions of Quasilinear Delay Differential Equations via Measures of Noncompactness

FRANCIS PAUL SAMUEL

Department of Mathematics, Chemistry and Physics, University of Eastern Africa, Baraton, Eldoret 2500 – 30100 Kenya Email: paulsamuelf@ueab.ac.ke

ABSTRACT We study the existence of solutions for quasilinear delay differential equations with nonlocalproblem in Banach spaces. The results are established by using Darbo-Sadovskii’s fixedpoint theorem.

Key words: nonlocal conditions; noncompact measures, Darbo-Sadovskii’s fixed point technique

Cite this article: Samuel, F.P. (2019). Existence Solutions of Quasilinear Delay Differential Equations via Measures of Noncompactness. European International Journal of Science and Technology, 8(3), 85-90.